# SDR FDEA201411123649

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N5170
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LOWER SILL, GUTTER SUPPORT STRUCTURE MISSING FROM STATION 365.25 TO 377.0.  NEW SUPPORT STRUCTURE INSTALLED IAW DWGS 141N5170 & 141N8322.
